# SDR UALA2011102505776

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 36,935 hours, 15,081 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Part number: 745G4012501
- Part serial: 238
- Condition: Damaged
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL DAMAGED.  DAMAGE OUT OF LIMITS PER AMM. FBO FOUND DAMAGE .125" D X 4" L X .375" W.  NO CRACKS.  GOUGE INTO CORE.  OUT OF LIMITS PER AMM FOR ZONE 'C'.   REPLACED FAN COWL.
